| Model Number |
862442 |
| Medical Device Problem Code |
Audible Prompt/Feedback Problem (4020)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/20/2021
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported their intellivue multi measurement server (mms) produced a delayed alarm for a desaturation event.The device was reported to be in use on a patient, but no adverse event to patient or user was reported.
Event or Problem Description